Guideline decision tool · Neurology
🧠

GCS-Pupils Score (GCS-P) — free guideline decision tool

Refine coma assessment with the GCS-Pupils score (GCS-P).

Open guideline tool →
Computed locally — no data uploaded. For licensed clinicians.
📋

Guideline-based

Implements the decision logic from published clinical guidelines.

🖥️

Runs in your browser

No installation. Enter the patient's values and get a guideline recommendation instantly.

🔒

Data stays local

Nothing is uploaded. Results are for licensed clinicians only.

Worked calculation

The values below come from this tool's own example placeholders and are computed server-side with the formula shown on this page, so the arithmetic can be checked quickly. It demonstrates how to substitute values only — it is not clinical advice and not a real case.

Total GCS10 3–15
Pupils unreactive to lightBoth reactive (−0)

GCS-P10/15

  • SeverityModerate
  • FormulaGCS − Pupil Reactivity Score (0/1/2)
Total GCS10 3–15
Pupils unreactive to lightBoth unreactive (−2)

GCS-P8/15

  • SeveritySevere
  • FormulaGCS − Pupil Reactivity Score (0/1/2)

Common questions

What is GCS-Pupils Score (GCS-P)?

Refine coma assessment with the GCS-Pupils score (GCS-P).

How is GCS-Pupils Score (GCS-P) calculated? What is the core formula?

GCS-P = total GCS − Pupil Reactivity Score (both reactive 0, one 1, none 2). Range 1–15.

When is GCS-Pupils Score (GCS-P) used?

Add prognostic discrimination at the low end of the GCS.

What are the key clinical points for GCS-Pupils Score (GCS-P)?

Extends range to 1, capturing the worst injuries. Improves TBI outcome prediction. Easy bedside extension of the GCS.

What are the limits and cautions when using GCS-Pupils Score (GCS-P)?

For licensed clinicians and clinical researchers. Interpret results with history, investigations and local protocols; not a diagnosis or prescription, and not a substitute for multidisciplinary decision-making or local guidelines.

How is GCS-Pupils Score (GCS-P) calculated in practice? Can you show a worked example?

Inputs: Total GCS 10 3–15, Pupils unreactive to light Both reactive (−0) → Result: GCS-P 10 /15(Severity: Moderate, Formula: GCS − Pupil Reactivity Score (0/1/2)) Inputs: Total GCS 10 3–15, Pupils unreactive to light Both unreactive (−2) → Result: GCS-P 8 /15(Severity: Severe, Formula: GCS − Pupil Reactivity Score (0/1/2))

🧠

Run GCS-Pupils Score (GCS-P) now

Refine coma assessment with the GCS-Pupils score (GCS-P).

Open guideline tool →

For licensed clinicians. Not a substitute for clinical judgement.

Share on XLinkedInWhatsAppEmail

Paste the link in Slack, Teams, X, or LinkedIn — the preview image comes from this page’s Open Graph card.

Related guideline tools

For use by licensed clinicians and clinical researchers. Computed locally in your browser — no data is uploaded. Not a substitute for clinical judgement.